# SDR YENA2023092701130

- Difficulty date: September 23, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N2084J
- Make and model: Airbus A321-271N
- Aircraft serial: 10029
- Aircraft time: 10,591 hours, 3,095 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#8500, SAN-LAX. 'ODOR REPORTED BY FAS DURING APPROACH. ' BABY DIAPER, VOMIT, SEWAGE" SMELL. START < 10K', DISAPPEARED AFTER LANDING. ODOR REPORT FORM FILLED OUT; COMLPIED WITH INFO NOTICE 2017-T015J INSPECTED ENGINES AND APU WITH NO LEAKS NOTED - RAN PACKS - NO ODOR PRESENT - OCCURANCE CONSIDERED TO BE TYPE 10 MCC GEORGE NOTIFIED AC OK TO CONTINUE.'
